MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Codes Failure to Advance (2524); Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one lutonix 035 drug coated balloon was received for evaluation.During visual evaluation, kinks were noted to the catheter shaft.The patency of the guide-wire lumen was tested using an in-house guidewire and was able to insert without issues.The balloon was able to insert and retract through an in-house introducer sheath without issues.No other functional testing performed.Therefore, the investigation is unconfirmed for the reported guidewire advancement issue, as the balloon was able to insert and retract through the in-house guidewire without any issues.However, the investigation is confirmed for the identified material deformation as kinks were noted to the catheter shaft.A definitive root cause for the reported guidewire advancement failure and identified material deformation could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the drug-coated balloon allegedly got stuck on the distal part of the wire and could not advance to the designated vessel.The procedure was completed with another device.There was no reported patient injury.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21033749
Report Number3006513822-2024-00092
Device Sequence Number4223252
Product Code ONU
UDI-Device Identifier00801741123306
UDI-Public(01)00801741123306(17)260125(10)GFGY1170
Combination Product (Y/N)Y
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2026
Device Model Number9004
Device Catalogue NumberLX3513061505F
Device Lot NumberGFGY1170
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Initial Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale